# SDR SWAA2024121878835

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 56,665 hours, 34,206 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN - R1 DOOR ASSIST HANDLE LOOSE<[01] TIGHTENED PASSENGER CABIN R1 DOOR ASSIST HANDLE PER AMM 52-41-31
